# SDR 95FDEA01848

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON FRAME BS 680 RBL 38 WL 162.  REPAIRED FRAME AT BS 680 RBL 38 WL 162 IAW FEDEX SRM 51-40-3, DUE TO MECHANICAL DAMAGE PER FEDEX SRM 53-10-1.
